Root Systems and Elliptic Curves

E. Looijenga

Inventiones mathematicae (1976)

  • Volume: 38, page 17-32
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Looijenga, E.. "Root Systems and Elliptic Curves." Inventiones mathematicae 38 (1976): 17-32. <>.

author = {Looijenga, E.},
journal = {Inventiones mathematicae},
pages = {17-32},
title = {Root Systems and Elliptic Curves},
url = {},
volume = {38},
year = {1976},

AU - Looijenga, E.
TI - Root Systems and Elliptic Curves
JO - Inventiones mathematicae
PY - 1976
VL - 38
SP - 17
EP - 32
UR -
ER -

Citations in EuDML Documents

  1. J.-Y. Mérindol, Les singularités simples elliptiques, leurs déformations, les surfaces de del Pezzo et les transformations quadratiques
  2. Jae-Hyouk Lee, Mang Xu, Jiajin Zhang, Polytopes, quasi-minuscule representations and rational surfaces
  3. Yves Laszlo, About G -bundles over elliptic curves
  4. Jacques Hurtubise, Thomas Nevins, The geometry of Calogero-Moser systems
  5. Klaus Wirthmüller, Root systems and Jacobi forms
  6. Peter Slodowy, A character approach to Looijenga's invariant theory for generalized root systems
  7. I. G. MacDonald, Affine Lie algebras and modular forms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.